# SDR CALA2012070500429

- Difficulty date: July 5, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 44,209 hours, 14,667 cycles
- Engine: Cfmint CFM567B242
- Engine time: 35,960 hours, 12,900 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED, CLIMBING THRU 1100.  MASSIVE FAILURE WITH LOUD BANG.  N1 & N2 SEIZED,  RETURNED TO DEPARTURE.  R & R NR 2 ENGINE IAW W/C 29-7100-1-0900 & 29-7100-1-4900 NO LEAKS NOTED, OPS CHECKED NORMAL.
